# SDR CALA2019112542053

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 60,721 hours, 25,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AAR DLH N/R 9031163 & 9031164, ROTO PROBE INSPECTION S HOWS CRACK INDICATION AT DOUBLE JOGGLE, RH SIDE, FRAME 16 AT DOO R STOP #7, HOLES 4 AND B ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA 5311-02316 ON HOL ES 4 AND B AT RH FRAME 16 DOOR STOP #7 DOUBLE JOGGLE IAW ECRA 53 11-02316. ECRA STATES TO ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT THE RH FR16 DOOR STOP FITTING #7 DOUBLE JOGGLE H OLES #A,#B,#3,#4 AS PER PART 2 OF ECRA 5311-02316 ON OR BEFORE T HE AIRCRAFT REACHES 32689 TOTAL AIRCRAFT FLIGHT CYCLES. RCRAFT FLIGHT CYCLES THEREAFTER ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3800 AI APPROVED FOR CARRY. REQUIRES INSPECTION PER PART 2 OF ECRA 5311- 02316 ON OR BEFORE 32689 FC AND REPETITIVE INSPS EVERY 3800 CYCLES. FASTENERS AT POSITIONS 4, B, A, AND 3 WILL REQUIRE FASTENER REMOVAL AND ROTO PROBE INSP.
